# SDR DXTA2024030511072

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 4,684 hours, 3,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006945
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT POWER ON CHECKLIST, EMER LTS CHECK FAILED WHEN SWITCH POSITIONED TO ON AND NO LIGHTS ILLUMINATED.  WHEN SWITCH POSITIONED TO ARM, ALL EMER LTS ILLUMINATED EXCEPT AFT BULKHEAD EXIT AND LOWER EXIT ON LAV FRONT PANEL.  AS DIRECTED BY MCC, TWO ATTEMPTS TO CHARGE EMER BATT WITH 2X30MIN APU CYCLES UNSUCCESSFUL. RFMOVED ALL EMERGENCY LIGHTING BATTFRY PACK PN CBS28-1 SN 006945 AND REPLACED WITH REPAIRED CUSTOMER SUPPLIED EMERGENCY LIGHTING BATTERY PACK PN: CBS28-1 SN: 0774M IAW CE-680A MM 33-50-06. OPS CHECK GOOD
